# SDR CALA2013110500817

- Difficulty date: October 31, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 75700101
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT WINGLET TOP TE CORNER BROKE OFF.  REPAIRED LT WINGLET TOP TE CORNER IAW ECRA 5700-03412.
